Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("KUKAVICA, Igor")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 48

  • Page / 2

Export

Selection :

  • and

Spatial complexity of solutions of higher order partial differential equationsKUKAVICA, Igor.Nonlinearity (Bristol. Print). 2004, Vol 17, Num 2, pp 459-476, issn 0951-7715, 18 p.Article

Log-log convexity and backward uniquenessKUKAVICA, Igor.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 8, pp 2415-2421, issn 0002-9939, 7 p.Article

Backward uniqueness for solutions of linear parabolic equationsKUKAVICA, Igor.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 6, pp 1755-1760, issn 0002-9939, 6 p.Article

Regularity for the Navier-Stokes Equations with a Solution in a Morrey SpaceKUKAVICA, Igor.Indiana University mathematics journal. 2008, Vol 57, Num 6, pp 2843-2860, issn 0022-2518, 18 p.Article

On the weighted decay for solutions of the Navier-Stokes systemKUKAVICA, Igor.Nonlinear analysis. 2009, Vol 70, Num 6, pp 2466-2470, issn 0362-546X, 5 p.Article

Partial regularity for the Navier―Stokes equations with a force in a Morrey spaceKUKAVICA, Igor.Journal of mathematical analysis and applications. 2011, Vol 374, Num 2, pp 573-584, issn 0022-247X, 12 p.Article

Sur la régularité des solutions des équations de Navier-Stokes dans un domaine périodique de faible épaisseur = On the regularity of the solutions of the Navier-Stokes equation in a thin periodic domainKUKAVICA, Igor; ZIANE, Mohammed.Comptes rendus. Mathématique. 2007, Vol 344, Num 2, pp 97-102, issn 1631-073X, 6 p.Article

The regularity of solutions of the primitive equations of the ocean in space dimension threeKUKAVICA, Igor; ZIANE, Mohammed.Comptes rendus. Mathématique. 2007, Vol 345, Num 5, pp 257-260, issn 1631-073X, 4 p.Article

A remark on time-analyticity for the Kuramoto-Sivashinsky equationGRUJIC, Zoran; KUKAVICA, Igor.Nonlinear analysis. 2003, Vol 52, Num 1, pp 69-78, issn 0362-546XArticle

Backward behavior of solutions of the Kuramoto-Sivashinsky equationKUKAVICA, Igor; MALCOK, Mehmet.Journal of mathematical analysis and applications. 2005, Vol 307, Num 2, pp 455-464, issn 0022-247X, 10 p.Article

Well-posedness for the compressible Navier-Stokes-Lamé system with a free interfaceKUKAVICA, Igor; TUFFAHA, Amjad.Nonlinearity (Bristol. Print). 2012, Vol 25, Num 11, pp 3111-3137, issn 0951-7715, 27 p.Article

On the analyticity and Gevrey-class regularity up to the boundary for the Euler equationsKUKAVICA, Igor; VICOL, Vlad.Nonlinearity (Bristol. Print). 2011, Vol 24, Num 3, pp 765-796, issn 0951-7715, 32 p.Article

Weighted bounds for the velocity and the vorticity for the Navier-Stokes equationsKUKAVICA, Igor; TORRES, J. J.Nonlinearity (Bristol. Print). 2006, Vol 19, Num 2, pp 293-303, issn 0951-7715, 11 p.Article

An estimate on the parabolic fractal dimension of the singular set for solutions of the Navier―Stokes systemKUKAVICA, Igor; YUAN PEI.Nonlinearity (Bristol. Print). 2012, Vol 25, Num 9, pp 2775-2783, issn 0951-7715, 9 p.Article

Régularité conditionnelle des équations de Navier-StokesKUKAVICA, Igor; ZIANE, Mohammed.Comptes rendus. Mathématique. 2006, Vol 343, Num 1, pp 31-36, issn 1631-073X, 6 p.Article

Distinguishing smooth functions by a finite number of point values, and a version of the Takens embedding theoremKUKAVICA, Igor; ROBINSON, James C.Physica. D. 2004, Vol 196, Num 1-2, pp 45-66, issn 0167-2789, 22 p.Article

One component regularity for the Navier-Stokes equationsKUKAVICA, Igor; ZIANE, Mohammed.Nonlinearity (Bristol. Print). 2006, Vol 19, Num 2, pp 453-469, issn 0951-7715, 17 p.Article

INCOMPRESSIBLE FLUIDS, TURBULENCE AND MIXINGDOERING, Charles R; KUKAVICA, Igor; TITI, Edriss S et al.Journal of mathematical physics. 2012, Vol 53, Num 11, issn 0022-2488, 435 p.Serial Issue

Local existence of solutions to the free boundary value problem for the primitive equations of the oceanIGNATOVA, Mihaela; KUKAVICA, Igor; ZIANE, Mohammed et al.Journal of mathematical physics. 2012, Vol 53, Num 10, issn 0022-2488, 102101.1-102101.17Article

ON THE RADIUS OF ANALYTICITY OF SOLUTIONS TO THE THREE-DIMENSIONAL EULER EQUATIONSKUKAVICA, Igor; VICOL, Vlad; GURSKY, Matthew J et al.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 2, pp 669-677, issn 0002-9939, 9 p.Article

Strong solutions to a Navier-Stokes-Lame system on a domain with a non-flat boundaryKUKAVICA, Igor; TUFFAHA, Amjad; ZIANE, Mohammed et al.Nonlinearity (Bristol. Print). 2011, Vol 24, Num 1, pp 159-176, issn 0951-7715, 18 p.Article

Existence and uniqueness of solutions for the hydrostatic Euler equations on a bounded domain with analytic dataKUKAVICA, Igor; TEMAM, Roger; VICOL, Vlad et al.Comptes rendus. Mathématique. 2010, Vol 348, Num 11-12, pp 639-645, issn 1631-073X, 7 p.Article

On well-posedness for a free boundary fluid-structure modelIGNATOVA, Mihaela; KUKAVICA, Igor; LASIECKA, Irena et al.Journal of mathematical physics. 2012, Vol 53, Num 11, issn 0022-2488, 115624.1-115624.13Article

Navier-Stokes equations with regularity in one directionKUKAVICA, Igor; ZIANE, Mohammed.Journal of mathematical physics. 2007, Vol 48, Num 6, issn 0022-2488, 065203.1-065203.10Article

The Fefferman-Stein decomposition for the Constantin-Lax-Majda equation: Regularity criteria for inviscid fluid dynamics revisitedOHKITANI, Koji.Journal of mathematical physics. 2012, Vol 53, Num 11, issn 0022-2488, 115607.1-115607.13Article

  • Page / 2